# SDR QXEA200701575

- Difficulty date: October 16, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 16,670 hours, 12,048 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 605-645
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT CENTER SEAT TRACK NR 16 HAS CORROSION ON CENTER AND EDGES OF TRACK AT STATION FS 605, 645, 688.  REPAIRED IAW AMM 53-00-49.
